# SDR DHL2005741511

- Difficulty date: April 21, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NOSE BS 185, 7 O`CLOCK POS HAS SKIN OIL-CANNING.  CUT OUT DAMAGED AREA 2 BY 2 INCHES.  FABRICATED DOUBLER 2024-T3 .050 PO NR 9001873, (11 BY 7.5 INCHES) IAW B727 SRM 53-30-2 FIG 1, AN 53-30-3 FIG 1.  TREATED AND PRIMED PARTS AN AREA IAW B727 SRM 51-10-2, INSTALLED DOUBLER REPAIR IAW B727 SRM 53-30-3 FIG 1.
